University of Hertfordshire

From the same journal

By the same authors

Solutions of the Uq (ŜIN) reflection equations

Research output: Contribution to journalArticle

Links

View graph of relations
Original languageEnglish
Article number345204
Pages (from-to)1-41
JournalJournal of Physics A: Mathematical and Theoretical
Journal publication date17 Jul 2018
Volume51
Issue34
DOIs
Publication statusPublished - 17 Jul 2018

Abstract

We find the complete set of invertible solutions of the untwisted and twisted reflection equations for the Bazhanov-Jimbo R-matrix of type . We also show that all invertible solutions can be obtained by an appropriate affinization procedure from solutions of the constant untwisted and twisted reflection equations.

Notes

© 2018 IOP Publishing Ltd

ID: 15362936